Facebook Pixel
EmpowHER Guest

Risk of pregnancy

By Anonymous May 20, 2016 - 6:07am
Rate This

Hi , I had unprotected sex with boyfriend on day21 of my cycle. He pulled out before he came. What's the risk of pregnancy?
Also, should bleeding after taking postinor 2 be a sign that I'm not pregnant? The bleeding was about four days. The first day was very heavy and the other days were a bit lighter than my periods. It came when I was expecting my periods. So was it my periods? Or just vaginal bleeding?
It's been 5 weeks since I took the postinor and I feel normal. Should I be worried?

Add a Comment3 Comments


Hello Soni Kariuki,

Welcome to EmpowHER. I am glad you reached out to us with your question.

You had unprotected intercourse on day 21, which was most likely the last day you could have ovulated. He pulled out, which is not 100% effective in preventing pregnancy. You took Postinor 2 and had vaginal bleeding.

The vaginal bleeding shows that you did not become pregnant. Since it started at the same time your period was expected, it is hard to say. But, most likely your period with a lighter flow after day one because of the pill.

Your next monthly period may start earlier or later than expected because of taking Postinor 2.
From what you have shared, I don't think you have anything to worry about at this time.


May 20, 2016 - 8:29am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

The questions about postinor are on a side note.
Please refer to the unprotected sex on day 21 of my cycle. I dint take postinor after that. Should I take? Because it was just yesterday I had sex. I am very worried. Please help me

May 20, 2016 - 12:25pm
Guide (reply to Anonymous)

Hello Soni,

If you had intercourse on May 19, and did not take Postinor 2, why did you post you took it five weeks ago and feel normal?

Postinor 2 prevents pregnancy by preventing ovulation. Was May 19 day 21 of your menstrual cycle?

Regardless, today is May 23. It has been four days since you had intercourse. It is too late to take Postinor 2 or any other emergency contraceptive for it to be effective.

If your period for the month is late by at least seven days, test for pregnancy.

Soni, any further concerns should be discussed with your physician.


May 23, 2016 - 9:16am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!